# SDR SWAA2021012043082

- Difficulty date: December 28, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 32,944 hours, 19,999 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241RF IS DAMAGED.  R & R FLOOR PANEL, IAW AMM 53-21-00.
